Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Isomorphism conjectures in algebraic $ K$-theory


Authors: F. T. Farrell and L. E. Jones
Journal: J. Amer. Math. Soc. 6 (1993), 249-297
MSC: Primary 57N37; Secondary 19D55
MathSciNet review: 1179537
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 57N37, 19D55

Retrieve articles in all journals with MSC: 57N37, 19D55


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1179537-0
Article copyright: © Copyright 1993 American Mathematical Society